Subparacompactness in locally nice spaces
Fundamenta Mathematicae, Tome 132 (1989) no. 2, pp. 163-169
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_132_2_163_169,
author = {Nobuyuki Kemoto},
title = {Subparacompactness in locally nice spaces},
journal = {Fundamenta Mathematicae},
pages = {163--169},
year = {1989},
volume = {132},
number = {2},
doi = {10.4064/fm-132-2-163-169},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-132-2-163-169/}
}
Nobuyuki Kemoto. Subparacompactness in locally nice spaces. Fundamenta Mathematicae, Tome 132 (1989) no. 2, pp. 163-169. doi: 10.4064/fm-132-2-163-169
Cité par Sources :